# SDR UALA2012011600315

- Difficulty date: January 14, 2012
- Submitted: January 20, 2012
- Operation: Air carrier
- Aircraft: N473UA
- Make and model: Airbus A320-232
- Aircraft serial: 1469
- Aircraft time: 35,814 hours, 14,785 cycles
- Engine: Iae V2527A5
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD321431
- Condition: Failed
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT TEST FAILED 33-51-38 EPSU BATTERY EMER R.  TS TO BAD AD-3214-30 BATTERY.  REPLACED WITH PCN 565-0033 BATTERY PER MM.  RETEST OF EMER LIGHTS TEST OK.
